# SDR MASA2024110800035

- Difficulty date: November 8, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N89349
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000662
- Aircraft time: 13,192 hours, 7,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CAB OVRHD CEILING EMER LIGHTS INOP.  R & R EMER LIGHT POWER UNITS 3+4. OPS CHECK GOOD. NO DEFECTS NOTED.
